Full-text resources of PSJD and other databases are now available in the new Library of Science.
Visit https://bibliotekanauki.pl

PL EN


Preferences help
enabled [disable] Abstract
Number of results
2017 | 66 | 4 |

Article title

Specific duality and stability of positive electrical circuits

Content

Title variants

Languages of publication

PL

Abstracts

Keywords

Year

Volume

66

Issue

4

Physical description

Contributors

References

Document Type

Publication order reference

Identifiers

YADDA identifier

bwmeta1.element.oai-journals-pan-pl-102121
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.